Advertisement

Commentarii Mathematici Helvetici

, Volume 65, Issue 1, pp 4–35 | Cite as

Normal forms for Hamiltonian systems with Poisson commuting integrals—elliptic case

  • L. H. Eliasson
Article

Keywords

Vector Field Normal Form Hamiltonian System Implicit Function Theorem Symplectic Base 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. L. Siegel,On integrals of canonical systems, Annals of Mathematics42, 806–822 (1941).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    C. L. Siegel,Über die Existenz einer Normalform analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Mathematische Annalen128, 144–170 (1954).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    J. Moser,Nonexistence of integrals for canonical systems of differential equations, Communications on Pure and Applied Mathematics8, 409–437 (1955).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    L. Markus andK. R. Meyer,Generic Hamiltonians are neither integrable nor dense, Memoirs of the AMS144, (1974).Google Scholar
  5. [5]
    A. M. Liapounoff,Problème général de la stabilité du mouvement, Annals of Mathematical Studies17, Princeton University Press (1947).Google Scholar
  6. [6]
    C. L. Siegel andJ. Moser,Lectures on celestial mechanics, Springer (1971).Google Scholar
  7. [7]
    K. Moser,Periodic orbits near an equilibrium and a theorem of A. Weinstein, Communications on Pure and Applied Mathematics29, 727–747 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    G. D. Birkhoff,Dynamical systems, AMS Colloquium Publ. IX (1927).Google Scholar
  9. [9]
    H. Rüssmann,Über das Verhalten analytischer Hamiltonscher Differentialgleichungen in der Nähe einer Gleichgewichtslösung, Mathematische Annalen154, 285–306 (1964).MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    J. Vey,Sur certains systèmes dynamiques séparables, American Journal of Mathematics100, 591–614 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    H. Ito,Convergence of Birkhoff normal forms for integrable systems, preprint ETH Zürich (1987).Google Scholar
  12. [12]
    V. I. Arnold,Mathematical methods of classical mechanics, Springer (1978).Google Scholar
  13. [13]
    L. H. Eliasson,Hamiltonian systems with Poisson commuting integrals, Thesis, Stockholm (1984).Google Scholar
  14. [14]
    J. P. Dufour andP. Molino,Coordonnées action-angle avec singularités, preprint, Montpellier (1984).Google Scholar
  15. [15]
    J. Moser,On the volume elements on a manifold, Transactions of the AMS120, 286–294 (1965).MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    R. Abraham andJ. Marsden,Foundations of mechanics, Benjamin (1978).Google Scholar
  17. [17]
    S. Helgason,Differential geometry, Lie groups and symmetric spaces, Academic Press (1978).Google Scholar
  18. [18]
    S. Sternberg,The structure of local homeomorphisms III, American Journal of Mathematics81, 578–604 (1959).MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    M. Chaperon,Quelques outils de la théorie des actions différentiables, Astérisque107–108, 259–275 (1983).MathSciNetzbMATHGoogle Scholar
  20. [20]
    J. Moser,On the generalization of a theorem of A. Lyapounov, Communications on Pure and Applied Mathematics11, 257–271 (1958).MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    R. Hermann,The formal linearization of a semisimple Lie algebra of vector fields about a singular point, Transactions of the AMS130, 105–109 (1968).MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    V. W. Guillemin andS. Sternberg,Remarks on a paper of Hermann, Transactions of the AMS130, 110–116 (1968).MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    A. G. Kushnirenko,Linear-equivalent action of a semisimple Lie group in the neighbourhood of a stationary point, Functional Analysis and its Applications1, 89–90 (1967).CrossRefzbMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • L. H. Eliasson
    • 1
  1. 1.Department of MathematicsUniversity of StockholmStockholmSweden

Personalised recommendations